Diffusion approximations for stochastic compartmental models

Faddy M.J. (1993) Diffusion approximations for stochastic compartmental models. Mathematical Medicine and Biology, 10 3: 179-186. doi:10.1093/imammb/10.3.179


Author Faddy M.J.
Title Diffusion approximations for stochastic compartmental models
Journal name Mathematical Medicine and Biology   Check publisher's open access policy
ISSN 1477-8599
Publication date 1993
Sub-type Article (original research)
DOI 10.1093/imammb/10.3.179
Volume 10
Issue 3
Start page 179
End page 186
Total pages 8
Subject 3004 Pharmacology
2800 Neuroscience
2400 Immunology and Microbiology
2300 Environmental Science
1300 Biochemistry, Genetics and Molecular Biology
2611 Modelling and Simulation
2604 Applied Mathematics
Abstract A diffusion approximation is developed for one-compartment systems with nonlinear elimination rates. Both impulsive input and continuous infusion are considered. Explicit expressions for the mean and autocovariance functions of the contents of the compartment as time elapses are given.
Keyword Compartments
Diffusion approximation
Langmuir saturation
Michaelis-Menten elimination
Nonlinear elimination
Pharmacokinetics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 09 Aug 2016, 04:33:13 EST by System User